MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1216
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Paresthesia (4421); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced transient shocking sensations and paresthesia radiating from the right fingertips to the right jaw.According to the patient, the initial episodes occurred on two separate occasions while sitting stationary and watching television.Following these events, the patient met with the sales representative, who performed a full impedance check.All impedance values were found to be within the normal range.Due to the patient's significant cardiac history, including a previous widow-maker heart attack, the patient was referred to a cardiologist for evaluation.The patient was seen by the cardiologist, and no obvious cardiac abnormalities were identified.The patient reported that an electrocardiogram (ekg) was performed and yielded normal results, indicating that the reported symptoms were not cardiac-related.The patient denied charging the device, undergoing any surgical or diagnostic procedures such as magnetic resonance imaging (mri), or experiencing any injury or fall at the time of the reported events.During a subsequent discussion, the patient reported one additional transient episode of a similar paresthesia-like sensation.The patient further confirmed that tremor benefit remains unchanged and that no adverse outcomes or other issues have been reported.
 
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.D2b: additional pro code selection that applies to the indication of this device - .

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50145522
Report Number3006630150-2026-05598
Device Sequence Number15790109
Product Code MHY
UDI-Device Identifier08714729985044
UDI-Public(01)08714729985044(17)260923(10)770752
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/23/2026
Device Model NumberDB-1216
Device Catalogue NumberDB-1216
Device Lot Number770752
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by ManufacturerNot provided
Not provided
09/07/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/19/2026
08/19/2026
09/28/2026
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale